# SDR 9807591225

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46582
- System (JASC): 2420 · AC Generation System
- Part: Control
- Part number: 976J86217
- Condition: Failed
- Location: Nr 1 Generator
- Part time: 269 hours
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: C, D

## Discrepancy

NR 1 GENERATOR OFF LIGHT ILLUMINATED AND NR 1 GENERATOR DROPPED OFF LINE.  ON TAKEOFF ROLL, THE NR 1 GENERATOR OFF LIGHT ILLUMINATED AGAIN.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE NR 1 GENERATOR CONTROL, OPERATIONAL CHECK NORMAL.
